A maximum principle result for a nonlinear equation from thin plate theory

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

In this paper we develop a maximum principle for solutions to a semilinear equation from thin plate theory. Integral bounds for the second gradient of the solution are then obtained.

Original languageEnglish (US)
Pages (from-to)2307-2314
Number of pages8
JournalApplied Mathematical Sciences
Volume6
Issue number45-48
StatePublished - 2012

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'A maximum principle result for a nonlinear equation from thin plate theory'. Together they form a unique fingerprint.

  • Cite this